I am brittle asthmatic, 43 (shhh) and we think I am starting on that slope down hill to the menopause.
Hormones can affect asthma etc and menopause can cause some cardiac issues etc
I currently take 200mg of Uniphylline (Theophylline) twice a day, among a load of other meds such as permanently on Pred (oral steroids)
I was on 300mg of Uniphylline but reduced it around October time because of mid afternoon peaks causing tachycardia.
Since reducing it, I had less tachy but 5am dips... plus late afternoon sometimes. Asked consultant but not much response regarding this issue. I know we need to keep meds at the lowest doses but not to the expense of my lungs.
The last few days, I am still getting dips but now getting tachy around 1 hour after taking my meds am and PM....
Just wondering if anyone else had similar issues with hormones, menopause and different absorption rates of meds.
Currently tachy today is going on a bit, don't worry, will seek help if it becomes a real problem!